# SDR F3LA2009070700097

- Difficulty date: June 28, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 11,136 hours, 5,504 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Part number: 6494330340
- Condition: Blistered
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON-ROUTINE C062832. DURING DEN C2 C-CHECK, INSP NOTED A FUEL LEAK FROM THE NR 1 ENGINE HYDROMECHANICAL UNIT, COMING FROM A BLISTER ON A FUEL LINE.  MX REMOVED AND REPLACED THE FLEXIBLE LINE IAW AMM 73-21-10-420-054 AND PERFORMED LEAK CHECK IAW AMM 73-21-10-400-002.
